# SDR FDEA201102080506

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Part number: 313N500414
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT, UPPER SURFACE RT SIDE AFT PANEL SUPPORT BRACKET CRACKED/BROKEN AT   PP STA 184.50.  CRACKED AFT PANEL SUPPORT ON NR 2 STRUT R & R IAW SRM 51-40-02. REPAIR IS CLASSIFIED AS MINOR.
